# SDR DALA2025110408043

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 68,639 hours, 32,873 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MISC/DE - DUE TO A F/CTL FLAPS LOCKED ECAM WARNING ON APPROACH.   NO TROUBLE FOUND DURING INSPECTIONS OF THE TRANSMISSION SYSTEM. INTERCONNECTING STRUT SENSORS 38CV AND 40CV WILL BE REPLACED. (LP: 8016200)
